MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: "biocell recall".
 
Event or Problem Description
Patient reported right side concerns with textured implant.Healthcare professional reported right side rupture.Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Patient reported right side concerns with textured implant.Healthcare professional reported right side rupture.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed a broken assessed as an unidentified (tear) opening (shell thickness withing to spec) and missing shell assessed as inconclusive anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: no other observation observed.No further actions are required as the device was implanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15057782
Report Number9617229-2022-12261
Device Sequence Number5515350
Product Code FTR
UDI-Device Identifier10888628008342
UDI-Public10888628008342
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Model NumberTRF-450
Device Catalogue NumberTRF-450
Device Lot Number2868683
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer09/16/2022
10/13/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date10/12/2022
11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight58 KG